Hi all. I have been taking 375mg of venlafaxine but have been trying an add in of pregabalin at 75mg x day but I'm only on day 3 and my anxiety has increased quite considerably. Anyone else had experience like this and does it pass :-(
Mumof2; I should have put this on yesterday, But yes it is pretty common for an increase in symptoms when the doctor increases the dose. And this can last for a week to two weeks but because you're already taking the Venlafaxine capsules you might be lucky and they well go away sooner. Good luck to you it should maybe even start to feel better as soon as another 3 to 4 days keeping fingers crossed for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Feb 2012 • 1 answer
Posted 20 Jan 2014 • 2 answers
Posted 17 Dec 2014 • 2 answers
Posted 23 Nov 2016 • 1 answer
Posted 5 Dec 2017 • 3 answers